It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Men's Health Message Board


Men's Health Board Index


Hi,

I'm not sure what to do next. Early December I was treated to a massage by a good friend and that turned to sex. She used the massage gel to masturbate me which turned the entire top legnth of my penis bright red and it hurt like you wouldn't believe. I used some Excema cream on it, kept it dry, switched to boxers and used Gold Bond powder. It went away. Then during the week of New Years I started feeling stinging pains on my penis only when I got hard and while masturbating. Also, after climax, I developed a few patches of dry skin on the underside that turned into red, sore patches.

I've been to my primary care doctor. He's tested me for herpies 1 and 2, HIV (my previous STD tests were in August 2004), and told me it can't be scabies or crabs because he sees nothing there other than redness. I also have a stinging feeling around my anus and the skin from the anus to the bottom of my testicles. The week I saw my doctor, I developed raised bumps on my cheeks inside my mouth.

He tells me it looks like jock itch, which is odd because I thought jock itch didn't affect the penis. He told me to start using jock itch cream. I've been doing so for the past 2 weeks now with little improvement. On my mouth, he told me it looked like an allergic reaction, so I got a new toothbrush, new toothpaste and mouthwash. It has gone down a little, but has not disappeared.

I also began therapy and was placed on Wellbutrin XL 300mg daily in mid-November. There is no side effect like this listed anywhere. I have been to an allergist, did a whole slue of testing and started allergy shots this month. I have an appointment with a Dermitologist at the end of March. I am still wearing boxers and using jock itch cream (Lotramin Ultra). I am also on 180mg of Allegra, which I've been on for five years now.

Well, if you've stayed with me this long, would you happen to have some suggestions or any ideas? I have not gained any weight recently, no changes in activity levels, laundry detergents, deoderants, etc. I am puzzled and confused. My sex life has come to a grinding hault because of this. I don't even want to masturbate anymore because of the uncomfortable pain I have while doing it. Sorry for the long message, but I wanted to put it all on the table.

Thanks...





All times are GMT -7. The time now is 10:42 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!